MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IV QUAD MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICES, STOPCOCKS, NEEDL; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IV QUAD MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICES, STOPCOCKS, NEEDL; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46117-18
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.If a return or any additional information is later received, then a supplemental emdr will be submitted at that time.
 
Event or Problem Description
The event involved a transpac¿ iv quad monitoring kit w/03 ml squeeze flush devices, stopcocks, needleless valve and arterial pressure tubing where it was reported that the quads transducers were broken during use on patients in the cvic (cardiovascular intensive care unit).There was no patient harm associated with the event.
 
Additional Manufacturer Narrative
The reported complaint of separation was confirmed.No product samples, or videos were received for investigation.However, images were provided by the customer showing a safeset separation and a breakage at the squeeze flush device.Without the return of the reported sample, a probable cause could not be identified.The device history review for lot 13909878 was reviewed and no non conformities were found that would led to the reported complaint.

Brand Name
TRANSPAC¿ IV QUAD MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICES, STOPCOCKS, NEEDL
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19589524
Report Number9617594-2024-00802
Device Sequence Number15273708
Product Code DRS
UDI-Device Identifier00887709097544
UDI-Public(01)00887709097544(17)270201(10)13909878
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46117-18
Device Lot Number13909878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown